# SDR REXA2016040700638

- Difficulty date: April 7, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED, JUST FWD OF MOTOR PULLEY.  R & R UNSERVICEABLE CRACKED DRAG ANGLE WITH A SERVICEABLE DRAG ANGLE IAW REO 601R-52-11-513.
